# SDR V0XD20202212015

- Difficulty date: December 21, 2020
- Submitted: December 22, 2020
- Operation: General aviation
- Aircraft: N245LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15234
- Aircraft time: 21,026 hours, 16,119 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU TAILCONE DENTED ON RT SIDE.  CORRECTIVE ACTION TO BE ACCOMPLISHED ON AVMAX WORK ORDER 80892 WORK CARD 3009.
